MathSciNet Relay Station
MathSciNet bibliographic data
MR1637389 81Q10 (47B39 47N50 82B44)
Jitomirskaya, Svetlana Ya.; Last, Yoram Anderson localization for the almost Mathieu equation. III. Semi-uniform localization, continuity of gaps, and measure of the spectrum. Comm. Math. Phys. 195 (1998), no. 1, 1–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement